# SDR DALA13044043217

- Difficulty date: August 31, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,092 hours, 30,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI INSPECTION,  NOTED THAT AN EXISTING DENT & SCRAPE ON THE RT SIDE OF THE FUSELAGE 22 INCHES FWD OF FR 24.   PERFORMED PERMANENT REPAIR IAW SRM 53-21-11, PARA 5.K, FIG 214.
